Alert archive / Maryland / Flash Flood Warnings in 2017

Flash Flood Warning 29, NWS Baltimore/Washington

July 28, 20175 counties in Maryland

NWS Baltimore/Washington issued this flash flood warning at Jul 28, 2017, 11:50 PM EDT for 5 counties in Maryland. It was in force for 3 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 28, 2017, 11:50 PM EDT (03:50 UTC)
Expired
Jul 29, 2017, 2:45 AM EDT
In force
3 hr
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Flood severity
None

Counties Anne Arundel County, MD, Baltimore County, MD, City of Baltimore, MD, Howard County, MD, Montgomery County, MD

The radar

The Sterling radar (KLWX), 83 km from the middle of the area, began a volume at 03:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 29, 12:44 AM EDTFLASH FLOOD2 N Brooklyn Park, MD10 VEHICLES TRAPPED IN HIGH WATER ALONG WEST PATAPSCO AROUND POTEE STREET.
Jul 29, 12:54 AM EDTFLASH FLOODPumphrey, MDSWIFT WATER RESCUE ALONG ROUTE 170 AND ROUTE 648
Jul 29, 1:03 AM EDTFLOODArbutus, MDSTREAM GAUGE ON EAST BRANCH HERBERT RUN AT ARBUTUS WAS IN FLOOD STAGE UNTIL 103 AM.
Jul 29, 1:38 AM EDTFLASH FLOOD1 Ne Hanover, MDHIGH WATER FLOWING ACROSS RACE ROAD BETWEEN HANOVER ROAD AND FURNACE AVENUE.
Jul 29, 2:28 AM EDTFLASH FLOOD2 Nnw Brooklyn Park, MD3400 BLOCK OF SPELMAN ROAD CLOSED DUE TO HIGH WATER.
Jul 29, 2:30 AM EDTFLOOD2 Ne Hanover, MDFURNACE AVENUE CLOSED AT RIDGE ROAD DUE TO DEEP RUN FLOODING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 54 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 3.8 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2017-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 83 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2017-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
83 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
676 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

834 
WGUS51 KLWX 290350
FFWLWX
MDC003-005-027-031-510-290645-
/O.NEW.KLWX.FF.W.0029.170729T0350Z-170729T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Baltimore MD/Washington DC
1150 PM EDT FRI JUL 28 2017

The National Weather Service in Sterling Virginia has issued a

* Flash Flood Warning for...
  Southern Baltimore City in northern Maryland...
  Northern Anne Arundel County in central Maryland...
  Southeastern Howard County in central Maryland...
  Eastern Montgomery County in central Maryland...
  Southeastern Baltimore County in northern Maryland...

* Until 245 AM EDT

* At 1148 PM EDT, Doppler radar indicated another round of heavy 
  rain across the area.  Up to one inch of rain has already fallen 
  since 11 pm. Additional rainfall amounts of one to two inches are 
  possible. Flash flooding is expected to begin shortly.

* Some locations that may experience flooding include...
  Baltimore, Columbia, Severn, Elkridge, Riviera Beach,
  Baltimore-Washington Airport, Fort Smallwood State Park, Bodkin
  Point, Millers Island, North Point State Park, Sparrows Point, Back
  River, Glen Burnie, Ellicott City, Dundalk, Catonsville, Essex,
  Woodlawn, Pasadena and Arbutus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3927 7634 3918 7644 3917 7644 3912 7642
      3911 7642 3914 7689 3913 7699 3927 7705
      3931 7633

$$

HTS
2 follow-up statements
753 
WGUS71 KLWX 290506
FFSLWX

Flash Flood Statement
National Weather Service Baltimore MD/Washington DC
106 AM EDT SAT JUL 29 2017

MDC003-005-027-031-510-290645-
/O.CON.KLWX.FF.W.0029.000000T0000Z-170729T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Baltimore City MD-Anne Arundel MD-Howard MD-Montgomery MD-
Baltimore MD-
106 AM EDT SAT JUL 29 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 AM EDT FOR
NORTHERN ANNE ARUNDEL...SOUTHEASTERN HOWARD...EASTERN MONTGOMERY AND
SOUTHEASTERN BALTIMORE COUNTIES AND SOUTHERN BALTIMORE CITY...

At 104 AM EDT, Doppler radar and automated rain gauges indicated that
heavy rain was falling over the area. Up to two inches of rain have 
already fallen. Additional rainfall amounts of an inch are possible. 
Reports of flooding have been received from the City of Baltimore. 
Gauges from the area are rising rapidly. Additional flash flooding 
is expected to begin shortly.

Some locations that will experience flooding include...
Baltimore, Columbia, Severn, Elkridge, Riviera Beach,
Baltimore-Washington Airport, Fort Smallwood State Park, Bodkin
Point, Millers Island, North Point State Park, Sparrows Point, Back
River, Glen Burnie, Ellicott City, Dundalk, Catonsville, Essex,
Woodlawn, Pasadena and Arbutus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3927 7634 3918 7644 3917 7644 3912 7642
      3911 7642 3914 7689 3913 7699 3927 7705
      3931 7633

$$

HTS
371 
WGUS71 KLWX 290641
FFSLWX

Flash Flood Statement
National Weather Service Baltimore MD/Washington DC
241 AM EDT SAT JUL 29 2017

MDC003-005-027-031-510-290651-
/O.EXP.KLWX.FF.W.0029.000000T0000Z-170729T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Baltimore City MD-Anne Arundel MD-Howard MD-Montgomery MD-
Baltimore MD-
241 AM EDT SAT JUL 29 2017

...THE FLASH FLOOD WARNING FOR NORTHERN ANNE ARUNDEL...SOUTHEASTERN
HOWARD...EASTERN MONTGOMERY AND SOUTHEASTERN BALTIMORE COUNTIES AND
SOUTHERN BALTIMORE CITY WILL EXPIRE AT 245 AM EDT...

The threat of rapid-life threatening flooding has ended, but the
flood threat continues. A flood warning has been issued to replace
the flash flood warning.

LAT...LON 3927 7634 3918 7644 3917 7644 3912 7642
      3911 7642 3914 7689 3913 7699 3927 7705
      3931 7633

$$

HTS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at Jul 28, 9:22 PM EDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jul 28, 9:22 PM EDT, 2 hours 28 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Baltimore MD/Washington DC
922 PM EDT Fri Jul 28 2017

.SYNOPSIS...
Upper-level low pressure system will intensify as it moves over
the Mid Atlantic tonight. This will slowly move east of the
area Saturday before gradually moving away from the coast
Saturday night into Monday. High pressure is expected to build
overhead early in the week.

&&

.NEAR TERM /THROUGH SATURDAY/...
Upper low over ern OH continues to deepen per darkening on experimental
GOES-16 water vapor imagery. Rain has picked up in intensity over
western MD and ern WV panhandle with cooling cloud tops and
lightning jump seen on Geostationary Lightning Mapper. Observed
hourly rainfall rates with these showers have been around
1.5-1.75 inches per hour. These rains will pivot east overnight
across ncntrl MD, cntrl MD, nrn VA and the Distric with a
significant risk of flash flooding especially over areas that
were hit hard earlier today. Trough axis will shift east of the
area after 12Z Sat with rain diminishing in intensity.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
Surface low remains east of the area Saturday with TROWAL
precipitation remaining over the area (some of which could be of
moderate intensity) during the first part of the day. Soils
expected to be saturated over much of the area...so while
precipitation should be lighter in intensity...any additional
precipitation could exacerbate hydro issues.

Cloud cover and nearby precipitation will keep temperatures in the
60s to L70s Saturday.

Drying out Saturday night through Sunday night as low moves far
enough to our east keeping precipitation east of the area.
Temperatures slightly below normal.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
High pressure will be building across the Mid Atlantic for the
beginning of next week, providing an extended period of tranquil
weather. Return flow will return mid-week and showers/thunderstorms
can not be ruled out mainly in the afternoon Wed-Fri week. A cold
front may move south into the area Thu-Fri and provide another focus
for showers/thunderstorms during this time. Temperatures will start
the week mild-- almost cool-- for the last day of July, and
gradually warm through the week.

&&

.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
Low pressure will approach the terminals today before moving
overhead and intensifying tonight. MVFR going to IFR later
today. Widespread showers and thunderstorms are expected to
develop with locally heavy rain and subsequent flight
restrictions at times. Some storms may also contain gusty winds.
More rain is likely Saturday as the low stalls out near the
DelMarVa Peninsula. Gusty north to northeast winds are also
possible during this time. Improving conditions Sunday as
surface low shifts well east of the area.

There is a low probability of flight restrictions Mon-Tue.

&&

.MARINE...
Low pressure will approach the waters today before strengthening
overhead tonight. The low will likely stall out near the DelMarVa
Peninsula Saturday through Saturday night. Gusty winds are possible
with the low nearby...especially tonight through Saturday night.
Small Craft Advisory in effect tonight through Saturday night
for the Bay and for the 2/3 of the Tidal Potomac for the day
Saturday. Gale force winds are possible Saturday afternoon/
evening...though probability of occurrence is currently too low
for a warning.

Northerly winds continue on the waters Mon-Tue. There is a low
probability of SCA conditions through this time.

&&

.HYDROLOGY...
A Flash Flood Watch is in effect through Saturday afternoon for
the northern 2/3 of the forecast area. Most likely rainfall
amounts during this time will be around 2 to 4 inches (with
locally higher amounts). This may cause instances of flash
flooding.

We have been in contact with EM's in Montgomery and Prince
Georges County - the large dams appear to be in good shape.
Smaller dams/reservoirs will be more of a concern.

&&

.TIDES/COASTAL FLOODING...
It appears Sunday may be the next episode of coastal flooding on
the Bay/Tidal Potomac.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Flash Flood Watch through Saturday afternoon for DCZ001.
MD...Flash Flood Watch through Saturday afternoon for MDZ003>006-
     011-013-014-016>018-501>508.
     Coastal Flood Advisory from 5 AM to 10 AM EDT Saturday for
     MDZ017.
VA...Flash Flood Watch through Saturday afternoon for VAZ027>031-
     038>040-050>057-501-502-505>507.
WV...Flash Flood Watch through Saturday afternoon for WVZ050>053-
     055-501>504.
MARINE...Small Craft Advisory until 2 AM EDT Saturday for ANZ532>534-
     536-537-540>543.
     Small Craft Advisory from 5 AM Saturday to 7 AM EDT Sunday for
     ANZ531>534-537-539>543.
     Small Craft Advisory from 10 AM to 7 PM EDT Saturday for
     ANZ530-535-536-538.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
HYDROLOGY...
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jul 28, 10:50 PM EDT, 1 hour before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
1050 PM EDT Fri Jul 28 2017

ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-291000-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Southern Baltimore-Prince Georges-
Anne Arundel-Charles-St. Marys-Calvert-Southeast Harford-
Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
1050 PM EDT Fri Jul 28 2017

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and adjacent counties in
central Maryland and northern Virginia as well as the District of
Columbia.

.DAY ONE...Tonight

Flash flooding from heavy rain will cause a potentially life
threatening situation overnight. Numerous incidents of flash
flooding are expected from torrential rains. Please heed warnings
and do not drive through areas of high water, as this threat
will worsen overnight. A Flash Flood Watch remains in effect
overnight.

Gusty winds or an isolated tornado are possible as well,
including over the tidal Potomac and Maryland portion of the
Chesapeake Bay.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A Flash Flood Watch continues through Saturday afternoon.

A Gale Warning may be needed for portions of the waters Saturday
afternoon through Saturday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through Saturday.

MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-291000-
Washington-Frederick MD-Carroll-Northern Baltimore-
Extreme Western Allegany-Central and Eastern Allegany-
Northwest Montgomery-Central and Southeast Montgomery-
Northwest Howard-Central and Southeast Howard-Northwest Harford-
Augusta-Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-
Nelson-Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Highland-
Eastern Highland-Western Loudoun-Eastern Loudoun-
Northern Virginia Blue Ridge-Central Virginia Blue Ridge-
Hampshire-Morgan-Berkeley-Jefferson-Hardy-Western Grant-
Eastern Grant-Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
1050 PM EDT Fri Jul 28 2017

This Hazardous Weather Outlook is for eastern West Virginia,
northern and central Virginia, and central and western Maryland
with the exception of Garrett County.

.DAY ONE...Tonight

Flash flooding from heavy rain will cause a potentially life
threatening situation overnight. Numerous incidents of flash
flooding are expected from torrential rains. The worst conditions
are expected across northern Virginia and central Maryland.
However...flash flooding is possible across other locations as
well. Please heed warnings and do not drive through areas of high
water, as this threat will worsen overnight. A Flash Flood Watch
remains in effect overnight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A Flash Flood Watch continues through Saturday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through Saturday.

In the hours before

Local storm report, Jul 28, 11:15 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1115 PM EDT FRI JUL 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 PM     FLASH FLOOD      BERRYVILLE              39.15N  77.98W
07/28/2017                   CLARKE             VA   911 CALL CENTER

            NUMEROUS ROADS CLOSED IN CLARKE COUNTY DUE TO HIGH
            WATER.

&&

EVENT NUMBER LWX1702573

BJL
Local storm report, Jul 28, 11:25 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1125 PM EDT FRI JUL 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1123 PM     FLASH FLOOD      1 N WINCHESTER          39.19N  78.18W
07/28/2017                   CITY OF WINCHESTER VA   911 CALL CENTER

            WHITTIER AVENUE CLOSED DUE TO HIGH WATER.

&&

EVENT NUMBER LWX1702574

BJL
Local storm report, Jul 28, 11:26 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1126 PM EDT FRI JUL 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     FLASH FLOOD      1 N WINCHESTER          39.19N  78.18W
07/28/2017                   CITY OF WINCHESTER VA   911 CALL CENTER

            WHITTIER AVENUE CLOSED DUE TO HIGH WATER.

&&

CORRECTED EVENT TIME

EVENT NUMBER LWX1702574

BJL
Local storm report, Jul 28, 11:28 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1128 PM EDT FRI JUL 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     NON-TSTM WND DMG 1 ESE WINCHESTER        39.17N  78.16W
07/28/2017                   CITY OF WINCHESTER VA   911 CALL CENTER

            TREE DOWN AT PLEASANT VALLEY ROAD AND HOLLINGSWORTH
            DRIVE.

&&

EVENT NUMBER LWX1702575

BJL
Local storm report, Jul 28, 11:31 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1131 PM EDT FRI JUL 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     FLASH FLOOD      1 E WINCHESTER          39.18N  78.16W
07/28/2017                   CITY OF WINCHESTER VA   911 CALL CENTER

            PALL MALL STREET AROUND THE 300 BLOCK IS CLOSED DUE TO
            HIGH WATER.

&&

EVENT NUMBER LWX1702576

BJL
Local storm report, Jul 28, 11:35 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1135 PM EDT FRI JUL 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     NON-TSTM WND DMG 2 NNE WINCHESTER        39.20N  78.16W
07/28/2017                   CITY OF WINCHESTER VA   911 CALL CENTER

            TREE DOWN AT INTERSECTION OF LOUDOUN STREET AND NORTH
            JACKSON AVENUE.

&&

EVENT NUMBER LWX1702577

BJL

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 8:43 PM EDTCoastal Flood AdvisoryLWXSaint Mary's13 hr
Jul 28, 10:09 PM EDTAreal Flood WarningLWXBaltimore, City of Baltimore6 hr
Jul 28, 10:51 PM EDTFlash Flood WarningLWXFrederick, Howard, Montgomery4 hr
Jul 29, 12:50 AM EDTAreal Flood WarningLWXBaltimore, Harford8 hr
Jul 29, 1:20 AM EDTRiver Flood WarningLWXGarrett9 hr
Jul 29, 1:28 AM EDTAreal Flood WarningLWXMontgomery, Prince George's6 hr
Jul 29, 2:26 AM EDTAreal Flood WarningLWXPrince George's26 hr
Jul 29, 2:31 AM EDTAreal Flood WarningLWXHoward, Montgomery6 hr
Jul 29, 2:39 AM EDTAreal Flood WarningLWXAnne Arundel, Baltimore, Howard, Montgomery, City of Baltimore9 hr
Jul 29, 7:59 AM EDTAreal Flood WarningLWXAnne Arundel6 hr
Jul 29, 8:44 AM EDTAreal Flood WarningLWXAnne Arundel, Prince George's6 hr
Jul 29, 10:37 AM EDTRiver Flood WarningLWXGarrett15 hr

Nearby

Flash Flood Warnings in Maryland, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.